# SDR SWAA2025061180017

- Difficulty date: June 9, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 64,274 hours, 41,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EXIT 'PEANUT LIGHT' BURNED OUT<[01] RELAMPED BURNED OUT LIGHT BULBS ON AFT SERVICE DOOR EMERGENCY EXIT LIGHT AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-01-960-801;[02] TASK C/W
